Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Wednesday, August 27, 2014 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow Iron Mountain to expand its data center
arrow Web promos for Thursday
arrow Road repairs
arrow Plea sends Saxonburg man to prison
 
MOST READ ARTICLES
arrow 2 men hurt in construction accident
arrow Man, teen injured in 2-vehicle crash on Rt. 8
arrow Man sentenced in case of burned boy
arrow Lockdown lifted at Grove City College